# SDR SIMA20180401001

- Difficulty date: April 1, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 34,616 hours, 31,154 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200303067
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH PACKS INOPERATIVE DURING CLIMB OUT.   REMOVED AND REPLACED THE LT ACM IAW AMM 21-51-03. OPS CHECKED GOOD.  NO LEAKS NOTED.  R & R THE CONDENSER MIXER IAW AMM 21-51-04. OPS CHECK FAILED.   COMPLIED WITH A NR 2 PACK OPS CHECK IAW AMM 21-51-00.  FOUND COUPLING NR 6 DAMAGED AND LEAKING.  REMOVED AND REPLACED THE COUPLING IAW ETN-EM-21-056.  OPS CHECKED GOOD IAW AMM 21-51-00.  NO LEAKS FOUND.
